# SDR 2001FA0000539

- Difficulty date: October 24, 2001
- Submitted: October 24, 2001
- Operation: General aviation
- Make and model: Amtr KISTR1
- Engine: Amtr SUBURU
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Clogged
- Location: Fuel System
- Part time: 6 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTREGAL FUEL TANK, FIBERGLASS DUSTY FIBERS CLOGGED FUEL FILTER ENOUGH TO DEGRADE POWER. FORCED LANDING DUE TO LACK OF POWER.   AIRCRAFT HAD 6 HOURS SINCE INITAL FLIGHT. IT APPEARS THAT FIBERS FROM INSIDE THE FIBERGLASS FUEL TANK MIGRATED IN THE FIRST FEW HOURS OF OPERATION AND CLOGGED THE IN-LINE FUEL FILTER.
